# SDR ABXA9700594

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND VERTICAL STAB LEADING EDGE 4TH RIB CRACKED RIGHT SIDE AT AFT END.  REPAIRED CRACK IAW DC-9 SUPPLEMENTAL SRM DRAWING K05159.
